# SDR NACA2025062400001

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,653 hours, 22,316 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 764389
- Condition: Failed
- Location: Apu
- Part time: 6,600 hours, 2,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01 OPS CHECK NORMAL.
